Communications in Analysis and Geometry

Volume 22 (2014)

Number 2

An ancient solution of the Ricci flow in dimension 4 converging to the Euclidean Schwarzschild metric

Pages: 289 – 342

DOI: http://dx.doi.org/10.4310/CAG.2014.v22.n2.a5

Author

Ryosuke Takahashi (Department of Mathematics, Harvard University, Cambridge, Massachusetts, U.S.A.)

Abstract

In this paper, we prove the existence of an ancient solution to the Ricci flow whose limit at $t = -\infty$ is the Euclidean Schwarzschild metric.

Full Text (PDF format)